I am a 23-year-old female, and I have been having upper abdominal pain for a while. I was treated for H.pylori infection with antibiotics a month ago. I ate something greasy, and I have been having chest pain and upper back pain after that. Kindly help me know the cause of my abdominal pain. Is it still H.pylori or something else?
Your symptoms are suggestive of recurrent mild gastritis (excessive acidity) ... You can continue the use of acid-blocking medicines like Prilosec (Omeprazole) as needed for a couple of days when you have the symptoms . Read full
.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach.
Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal pain, Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.